# SDR REXA2016051000885

- Difficulty date: May 10, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 21,223 hours, 13,826 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STRINGER 15 SEAT TRACK FROM FS 785 - FS 847+16 HAS MULTIPLE AREAS OF CORROSION.  R & R RT STRINGER 15 SEAT TRACK FROM FS 785 - 847+16 IAW REO:670-53-00-343 & AMM 53-00-49-400-801-A07.
